# SDR SIMA20250627002

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 25,207 hours, 17,274 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT YELLOW ALT FLAG AT FL280. AT FL280 CA ALTIMETER SHOWED 28260, FO ALTIMETER SHOWED 28000, STANDBY SHOWED 28080. SUSPECTED INTEGRATED PITOT/STATIC/AOA SENSOR 1 AT FAULT. RAR INTEGRATED PITOT/STATIC/AOA SENSOR IAW AMM 34-13-01, OPC GOOD
